MAUDE Adverse Event Report: ARTHREX, INC. DBL LOADED 4.75MM BC SWVLK; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. DBL LOADED 4.75MM BC SWVLK; BIO SOFT TISSUE FIXATN FASTNR
Model Number DBL LOADED 4.75MM BC SWVLK
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Abscess (1690)
Date of Event 11/07/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 12/18/2023, it was reported by a sales representative via email that an ar-1593-bc biocomposite swivelock implant system and (2) ar-2324 bct-2 biocomposite swivelock were used during a proximal hamstring repair procedure.The patient has been experiencing cystic formation, drainage from the anchor site, and pain.The patient required additional washout of the infected area.No further information has been provided.Additional information requested.
 
Event or Problem Description
Additional information received on 1/17/2024: the patient started to experience symptoms about twelve to sixteen months after the procedure was performed.Cultures were taken from the infection site, and despite the intensive review from the infectious disease physician, the results came back negative.The patient has undergone two incisions and drainage procedures due to the recurring infections.The patient is currently still being treated for infections and drainage.The lot number for the ar-1593-bc biocomposite swivelock implant system remains unknown.At this time, no further information was reported.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation was not confirmed.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The method of bone preparation and the quality of the bone encountered were not specified.Dfu-0087-13 rev 0 d adverse effects 1.Infections, both deep and superficial.2.Foreign body reactions.3.Bioabsorbable only: allergic-like reactions to pla materials (plla, pldla) have been reported.These reactions have sometimes necessitated the removal of the implant.Patient sensitivity to device materials must be considered prior to implantation.The most likely cause for the reported failure is a patient specific event.

Brand Name
DBL LOADED 4.75MM BC SWVLK
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18496135
Report Number1220246-2024-00295
Device Sequence Number17890372
Product Code MAI
UDI-Device Identifier00888867251236
UDI-Public00888867251236
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Model NumberDBL LOADED 4.75MM BC SWVLK
Device Catalogue NumberAR-2324BCT-2
Device Lot Number14983183
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2023
Supplement Date Received by Manufacturer12/18/2023
12/27/2024
Initial Report FDA Received Date01/11/2024
Supplement Report FDA Received Date02/08/2024
01/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown